# SDR SWAA2022040585001

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER IS CRACKED AT BS 663 LBL 27 WL 142 / CUT & REMOVED 1' X 2' AREA OF FAIRING FORMER BS 663 LBL 27 WL 142 PER SRM 51-10-02-0G-0. & REPAIRED FAIRING FORMER AT BS 663 LBL 27 WL 142 AS PER ER-19-05160 REV IR AND EA 1-753-35929 REV IR. 56040C 02NOV19
